Depo provera nausea

Common Questions and Answers about Depo provera nausea

depo-provera

Avatar f tn i have tried everything, from lupron, to laparoscopies, to yaz, to smoking marijuana - currently i am on Depo Provera and have been for the past year and a half. I am noticing a lot of side affects from this as time goes on, and unfortunately for me this has been the only thing that even remotely helps, and i still have a lot of pain.
4069776 tn?1349521984 Hello, I was on depo provera for 9 years, I had my last shot in Jan 2012 and was suppose to come get my next shot April 2012, My doctor informed me that it would be fine for me to just stop taking it because I did so well while I was on it and that I should be fine coming off of it, well I didnt. I had horrible side effects from July and they are still happening now, I have had every test done (ultrasounds, blood test, endoscopes, ect.) and everything came back normal.
Avatar n tn On Dec. 5th,2003 i received my first shot of depo-provera. In the month of Jan. I spoted for almost 3 weeks straight, and for two days in the month of Feb.On March 6th,2004 i missed my second shot.On the 15, i felt my baby move for the first time ,and i am just starting to have pregnancy symptoms like sleepiness, frequent urination.I also startd my period again after missing my shot. I still continue to feel my baby on a regular basis.
Avatar f tn I had only taken one depo provera shot and was due to have my second one between June 30 and July 13, I didn't take the second one. My boyfriend and I had unprotected sex July 2nd-5th every day. Is it possible that I'm pregnant? I have had slight bleeding almost every day since but it recently stopped, it was just like spotting, not a flow, only a tinge of color when wiping. I am having many symptoms of pregnancy (nausea, extreme fatigue, headaches, bleeding gums, etc).
Avatar n tn So far I have not started to spot and have been feeling nauseous, is nausea a common side affect of stopping the depo or could it be something else?
4069776 tn?1349521984 I am wondering if any one else is going through Depo Provera withdrawals? I was on it for 9 years and recently me and my husband decided to go off of it since we knew that this form of birth control can take up to 18 months if you are ttc. i was due for my shot in April and when the time came I went to my doctor to discuss getting off of it and the possible side effect or problems that I might encounter. He basically assured me that nothing will happen because I did so well while I was on it.
Avatar n tn Well, here goes nothing. I have been on depo provera for over 8 years. I have signed up for a forum for people who are trying to concieve after depo and have had some great support. I have been reading alot your posts and replied to a few. I am told that it could take as long as 2 years before I can get pregnant. I don't think I have ovulated yet. Last shot was August 4, 2006. Usually you take the shots every 3 months since it is possible to get pg if it is taken too late.
Avatar n tn I was given a shot of depo-provera yesterday...and when I asked about side affects all I was told was nausea, headache, and dizziness. After reading quite a few articles online, it seems there are a lot more serious side affects than I was led to believe. I've been having lots of chest pain and shortness of breath, but the doctor doesn't seem to think it's related to the shot.
Avatar m tn Hello, Depo shots are usually given after 3 months. Since she has recently started with the depo shots, it may take side effects of depo shot to subside within 3 months. But if she is bleeding continuously then it may cause anemia for which I suggest you to consult her gynecologist. She may prescribe medicines like hormonal contracpetives and tranexemic acid to stop bleeding.
Avatar f tn I'm 17 and have been on the Depo-Provera shot for 2 years now . I had a shot in August 2013 and was due for my next shot in November but I didn't get it . During March of this year I was off Depo for 4 to 5 months but proceeded to have unprotected sex with my boyfriend . In late March I got spotting and light bleeding which I thought was my period but it continued on and off for a month and I then decided to get my Depo shot again between late April and early May .
Avatar n tn You guys have been a lot of help so I hope you can help me! I started Depo Provera back in October of 2006 and have only received one of the 3 month dose. I got the shot when I was on my period. My period used to last 3 days then go away completely. A few days later, I would have a brownish discharge for just a few hours. I was told this is normal since your body is getting rid of some of the old blood and tissue. Well, after Depo, I bled the entire three months.
202436 tn?1326477933 I wasn't planning on using any birth control after I had Lily, we were just gonna go with natural family planning. Well at my doc appt today he suggested the depo provera shot may help with milk production since I'm having an issue with it due to anemia. I went ahead and got the shot becuase I figured it was worth trying to see if it WILL help AND with the anemia problems right now it's probably best that I elminate as much risk of pregnancy as possible for awhile.
5363805 tn?1366921550 I am suffering from depression and anxiety due to depo-provera (already talked to an OB, and she said that it HAS to be from that), and I am barely coping. It's been 6 days and I'm already ready to give up on myself, and I see no end in sight. I'm losing hope. I wish I had never taken it. I'm also suffering from fatigue and headaches. My head feels so heavy, I can barely hold it up.
Avatar n tn After being on depo provera for 1 year, I decided to discontinue use and switch to the pill. I decided to be single (and not sexually active) for a while, so I decided to wait until I got my period to start taking the pill. The only problem is that I STILL haven't had a period! It's been 6 or 7 months since I stopped getting the shots. I had normal periods while on the shot, and before I was on the shot, but once I stopped getting it my periods vanished...
Avatar n tn I am inclined to say that your symptoms are side effects of taking Provera. But if you are pg, and you take this Provera, it won't necessarily cause a miscarriage. http://www.healthsquare.com/newrx/pro1361.htm says there is an increased risk of birth defects but I didn't see anything about miscarriage. I would be scared of that but apparently that's not what Provera would do. I hope you get some answers soon, or at least your period so that you can finally rest easier. Good luck!
Avatar f tn The time varies in every woman and can be from 2-3 months to 12-18 months .The length of time you use Depo-Provera usually has no effect on how long it takes you to become pregnant. If you are not on any contraceptive you can get pregnant any time. Few common causes of abdominal pain with spotting are early pregnancy, uterine fibroids and mittelschmerz. Mittelschmerz is abdominal pain which may be felt during the process of ovulation .It is often accompanied with spotting.
Avatar n tn I have been on depo for 11 years. I would be due for my next shot on 9/27 but my Doctor has advised that I stop having it. She has been treating me for migraines and depression with Imitrex (when needed) and a daily dosage of Prozac of 10mg. The Imitrex thankfully, works, and the migraines have also been lessened by the Prozac.
215385 tn?1201806501 Believe me I didn't want to go on birth control I wanted to have a baby, but when you're on depo, you don't ovulate, and since I had a cyst from the depo I wasn't ovulating even if the depo was out of my system, she put me on bc and the first month on it, is the first month I ovulated in 5 1/2 years and I got preggo!
Avatar f tn You had started with Depo provera shots in late June and have got prolonged bleeding since July. I assure you that there is no need to panic. Heavy and prolonged bleeding are common side effects of starting Depo shots and usually it takes 3 months for such menstrual irregularities to settle down.Depo shots are to be given every three months, so for the first shot this kind of menstrual irregularity can occur.
Avatar f tn I've just turned 18 and I've been using the depo shot for at least 7 months because the pill was making me sick.When I asked my Nurse about depo she just told me about the positives which left me very much in the dark about this contraception.Since starting my shots I have gained 14LBS in just SEVEN months!!I have gone back to the nurse since and explained that my diet and exercise hasn't changed but I'm gaining weight,she wasn't exactly sympathic and insisted I eat less!
Avatar n tn I got off Depo provera about three years ago. Prior to that I had no menstrual problems. Now, right before and after my period, I have cramps, diarrhea, nausea, and really long cyles. I was wondering if anyone else experienced this.
Avatar n tn It can take 12-18 months for Depo Provera to be completely out of your system. But probably much less since you only had once shot.
Avatar n tn All I could find was regarding Depo Provera : The current opinion on the risks of depo provera during pregnancy is: "Current data do not show any increased risk for birth defects caused by taking hormones during pregnancy." (from Hatcher's Contraceptive Technology).